# SDR ASAA2021043034711

- Difficulty date: April 30, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 47,526 hours, 14,278 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989085
- Part serial: 24801
- Condition: Faulted
- Location: Lt A/C Bay
- Part time: 19,646 hours, 5,828 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DES CHECK THE CONT CAB LIGHT OVERHEAD ILLUMINATED LIGHT. RESET WITH MASTER CAUTION RESET. QRH. NO FURTHER ACTION REQUIRED. GROUNDED - YES. PERFORMED PACK ZONE TEMP BITE PER B737-800 AMM 21-61-00-700-806-002, #2 CONTROLLER FAULT FLT DECK TRIM VALVE. REMOVED CNTRL CABIN ZONE TRIM AIR VALVE V143 PER B737-800 AMM 21-61-21-000-801. INSTALLED ZONE TRIM AIR VALVE PER AMM 21-61-400-801. PERFORMED VALVE CHECK PER SAME. OPS CHECKED GOOD. GROUND VERIFICATION TEST SUCCESSFUL.
